# SDR FDEA202310091732

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOPLISHMENT OF SNRM NO: N00708, HIGH FREQUENCY EDDY CURRENT INSPECTION   CARRIED OUT AND FOUND ADDITIONAL 02EA  CRACK APPROXIMATELY 0.25 INCH AND 0.5 INCH AS   MARKED PROPAGATE FROM THE LOWER FASTENER HOLE OF LOWER INTERNAL LONGERON   REVEAL BY THE TRIMMED OUT AREA AT RIGHT HAND NOSE LEADING GEAR TRUNNION FITTING   AFT OF NOSE LEADING GEAR DOOR AFT HINGE SLOT OUT AREA AT STATION 583. CRACKED LONGERON AT RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING AFT OF NOSE   LANDING GEAR DOOR STATION 583 REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-31-  01-0G. LONGERON FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWING # ACA 3796 REVISION   A. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
